| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 4, 2010, no. 33-36


R. Devi, M. Parimala
      On \alpha \psi-closed sets in Bi-Cech closure spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 33-36, 1599-1606.

Zhi Jie Jiang
      Carleson measures and composition operators on Bergman-Orlicz spaces of the unit ball
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 33-36, 1607-1615.

J. Joomwong
      An iterative method for equilibrium problems of nonexpansive semigroups in Hilbert spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 33-36, 1617-1634.

M. Besenk, B. O. Guler, A. H. Deger, S. Kader
      Conditions to be a forest for normalizer
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 33-36, 1635-1643.

Xinkuan Chai, Hongxia Du
      Several discrete inequalities
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 33-36, 1645-1649.

D. B. Pachpatte
      On approximate solutions of a Volterra type integrodifferential equation on time scales
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 33-36, 1651-1659.

S. Bayhan
      Fuzzy connected sets in L-topological spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 33-36, 1661-1671.

S. George, M. Kunhanandan
      Iterative regularization methods for ill-posed Hammerstein type operator equation with monotone nonlinear part
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 33-36, 1673-1685.

Zhen-Hang Yang
      Holder, Chebyshev and Minkowski type inequalities for Stolarsky means
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 33-36, 1687-1696.

R. Bali, U. Awasthi
      Study of an oxygenation process in capillary in the presence of magnetic field
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 33-36, 1697-1706.

K. P. R. Sastry, G. A. Naidu, P. V. S. Prasad, S. S. A. Sastri
      A fixed point theorem for a sequence of self maps in a Menger space using a contractive control function
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 33-36, 1707-1713.

R. K. Saini
      Integral type contractive condition for converse commuting mappings in uniform space
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 33-36, 1715-1723.

M. Ahmad, M. D. Siddiqui
      On a nearly Sasakian manifold with a semi-symmetric semi-metric connection
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 33-36, 1725-1732.

A. Janteng, S. A. Halim
      Class with negative coefficients and quasi-convex with respect to symmetric points
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 33-36, 1733-1738.

A. Janteng
      Class with negative coefficients and starlike with respect to conjugate points
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 33-36, 1739-1743.

V. G. Shanthi, B. Srutha Keerthi, B. Adolf Stephen
      Some coefficient inequalities for certain subclasses of analytic functions with respect to k-symmetric points
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 33-36, 1745-1751.

A. Latif, A. A. N. Abdou
      Fixed points for contractive type multimaps
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 33-36, 1753-1764.

C. O. R. Sarrico
      Entire functions of certain singular distributions and interaction of delta-waves in nonlinear conservation laws
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 33-36, 1765-1778.

S. Sriram, P. Murugadas
      The Moore-Penrose inverse of intuitionistic fuzzy matrices
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 33-36, 1779-1786.

Vu Van Khuong, Mai Nam Phong
      A note on the positive nonoscillatory solutions of the difference equation
      x_{n+1}=\dfrac{\alpha}{\sum_{i=0}^{k-1}c_ix_{n-i}} +\Bigl(\dfrac{x_{n-k}}{\sum_{i=0}^{k-1}c_ix_{n-i}}\Bigl)^p
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 33-36, 1787-1798.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |